2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008

Numerical ranges of quadratic operators in spaces with an indefinite metric

Authors: Bebiano, N., Da ProvidĂȘncia, J.

Ref.: Electronic Journal of Linear Algebra 26, 141-157 (2013)

Abstract: The numerical range of a quadratic operator acting on an indefinite inner product space is shown to have a hyperbolical shape. This result is extended to different kinds of indefinite numerical ranges, namely, indefinite higher rank numerical ranges and indefinite Davis-Wielandt shells.